# SDR COMA0060719

- Difficulty date: September 10, 2000
- Submitted: September 11, 2000
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7080
- Aircraft time: 12,713 hours, 11,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD FLANGE OF THE BEAM AT RBL 9.0 AND FS 409 + 8 WAS PREVIOUSLY REPAIRED.  THIS EO PROVIDES FOR MODIFYING THE SPLICE ANGLE TO ACCOMODATE THE REPAIR.  PERFORMED A MAJOR REPAIR TO THE OUTBOARD FLANGE OF THE BEAM AT RBL 9.0 AND FS 409 + 8 IAW WVAC EO 601R-53-1677.
